Authors: Stanojević, Bogdana 
Dzitac, Ioan
Dzitac, Simona
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the ratio of fuzzy numbers - exact membership function computation and applications to decision making
Journal: Technological and Economic Development of Economy
Volume: 21
Issue: 5
First page: 815
Last page: 832
Issue Date: 3-Sep-2015
Rank: M21a
ISSN: 2029-4913
DOI: 10.3846/20294913.2015.1093563
Abstract: 
In the present paper, we propose a new approach to solving the full fuzzy linear fractional programming problem. By this approach, we provide a tool for making good decisions in certain problems in which the goals may be modelled by linear fractional functions under linear constraints; and when only vague data are available. In order to evaluate the membership function of the fractional objective, we use the α-cut interval of a special class of fuzzy numbers, namely the fuzzy numbers obtained as sums of products of triangular fuzzy numbers with positive support. We derive the α-cut interval of the ratio of such fuzzy numbers, compute the exact membership function of the ratio, and introduce a way to evaluate the error that arises when the result is approximated by a triangular fuzzy number. We analyse the effect of this approximation on solving a full fuzzy linear fractional programming problem. We illustrate our approach by solving a special example – a decision-making problem in production planning.
Keywords: decision making | error approximation | full fuzzy program | fuzzy aggregation | linear fractional programming | triangular fuzzy number
Publisher: Vilnius Gediminas Technical University Press
Project: Optimization of Distributive and Reverse Flows in Logistic Systems 

Show full item record

SCOPUSTM   
Citations

15
checked on Jan 30, 2023

Page view(s)

16
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.